Alert archive / Nebraska / River Flood Advisories in 2020

River Flood Advisory 2, NWS North Platte, NE

April 19, 2020Garden County, Keith County, Nebraska

NWS North Platte, NE issued this river flood advisory at Apr 19, 2020, 7:55 AM MDT for Garden County, Keith County, Nebraska. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2020, 7:55 AM MDT (13:55 UTC)
Expired
Apr 27, 2020, 6:29 PM MDT
In force
8 days
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at Lewellen (LEWN1).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

542 
WGUS83 KLBF 191358
FLSLBF
Flood Advisory
National Weather Service North Platte NE
858 AM CDT Sun Apr 19 2020

...The National Weather Service in North Platte has issued a Flood 
Advisory for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Additional releases from the Wyoming Reservoir system will likely cause
the North Platte river near Lewellen to rise to near flood stage this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-210157-
/O.NEW.KLBF.FL.Y.0002.200419T1355Z-200424T1200Z/
/LEWN1.1.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
758 AM MDT Sun Apr 19 2020

The National Weather Service in North Platte has issued a
* Flood Advisory for
  The North Platte River at Lewellen.
* from this morning to Friday morning.
* At  6:45 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.0 feet by Thursday 
  evening.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
16 follow-up statements
246 
WGUS83 KLBF 201630
FLSLBF
Flood Advisory
National Weather Service North Platte NE
1130 AM CDT Mon Apr 20 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Additional releases from the Wyoming Reservoir system will likely cause
the North Platte river near Lewellen to rise to near flood stage this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-220431-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200424T1200Z/
/LEWN1.1.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM MDT Mon Apr 20 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Friday morning.
* At  9:45 AM Monday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.0 feet by Thursday 
  morning and then remain steady.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
790 
WGUS83 KLBF 211442
FLSLBF
Flood Advisory
National Weather Service North Platte NE
942 AM CDT Tue Apr 21 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause the 
North Platte river near Lewellen to remain near flood stage for several
days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-230241-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200424T1200Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
842 AM MDT Tue Apr 21 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Friday morning.
* At  7:45 AM Tuesday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 7.9 feet by this afternoon 
  and then remain steady at 7.9 feet for several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
343 
WGUS83 KLBF 220133
FLSLBF
Flood Advisory
National Weather Service North Platte NE
833 PM CDT Tue Apr 21 2020

...The Flood Advisory continues for the North Platte River at 
Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-231332-
/O.EXT.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
733 PM MDT Tue Apr 21 2020

The Flood Advisory is extended for
  The North Platte River at Lewellen.
* until Saturday evening.
* At  6:45 PM Tuesday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain steady near 7.9 feet for several 
  days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

Roberg
155 
WGUS83 KLBF 221347
FLSLBF
Flood Advisory
National Weather Service North Platte NE
847 AM CDT Wed Apr 22 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-240146-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
747 AM MDT Wed Apr 22 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Saturday evening.
* At 6:45 AM Wednesday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 7.9 feet by this afternoon.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$
948 
WGUS83 KLBF 230125
FLSLBF
Flood Advisory
National Weather Service North Platte NE
825 PM CDT Wed Apr 22 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-241325-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
725 PM MDT Wed Apr 22 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Saturday evening.
* At  6:45 PM Wednesday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 7.9 feet until Saturday and then
  fall slightly.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
002 
WGUS83 KLBF 231502
FLSLBF
Flood Advisory
National Weather Service North Platte NE
1002 AM CDT Thu Apr 23 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-250303-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 AM MDT Thu Apr 23 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Saturday evening.
* At 7:45 AM Thursday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 7.9 feet for several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
803 
WGUS83 KLBF 240139
FLSLBF
Flood Advisory
National Weather Service North Platte NE
839 PM CDT Thu Apr 23 2020

...The Flood Advisory continues for the North Platte River at 
Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-251339-
/O.EXT.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
739 PM MDT Thu Apr 23 2020

The Flood Advisory is extended for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At  6:45 PM Thursday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet the next several 
  days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

Roberg
091 
WGUS83 KLBF 241529
FLSLBF
Flood Advisory
National Weather Service North Platte NE
1029 AM CDT Fri Apr 24 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-260328-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
929 AM MDT Fri Apr 24 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At 8:45 AM Friday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 7.9 feet the next few days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

Taylor
325 
WGUS83 KLBF 250138
FLSLBF
Flood Advisory
National Weather Service North Platte NE
838 PM CDT Fri Apr 24 2020

...The Flood Advisory continues for the North Platte River at 
    Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-261338-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
738 PM MDT Fri Apr 24 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At  6:45 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet the next several 
days.
  tomorrow.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

Roberg
796 
WGUS83 KLBF 251437
FLSLBF
Flood Advisory
National Weather Service North Platte NE
937 AM CDT Sat Apr 25 2020

...The Flood Advisory continues for the North Platte River at 
    Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-270237-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
837 AM MDT Sat Apr 25 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At 7:45 AM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet for the next several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
917 
WGUS83 KLBF 260104
FLSLBF
Flood Advisory
National Weather Service North Platte NE
804 PM CDT Sat Apr 25 2020

...The Flood Advisory continues for the North Platte River at 
    Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-271304-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
704 PM MDT Sat Apr 25 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At  6:45 PM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet for the next several 
  days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

Roberg
629 
WGUS83 KLBF 261429
FLSLBF
Flood Advisory
National Weather Service North Platte NE
929 AM CDT Sun Apr 26 2020

...The Flood Advisory continues for the North Platte River at 
    Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-280229-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
829 AM MDT Sun Apr 26 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At 7:45 AM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet by for the next several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
537 
WGUS83 KLBF 270057
FLSLBF
Flood Advisory
National Weather Service North Platte NE
757 PM CDT Sun Apr 26 2020

...The Flood Advisory continues for the North Platte River at 
    Lewellen affecting Garden and Keith Counties...

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-281256-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
657 PM MDT Sun Apr 26 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At  5:45 PM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet by for the next 
  several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

Roberg
171 
WGUS83 KLBF 271448
FLSLBF
Flood Advisory
National Weather Service North Platte NE
948 AM CDT Mon Apr 27 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-290000-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
848 AM MDT Mon Apr 27 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At 7:45 AM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet by for the next several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$
468 
WGUS83 KLBF 280001
FLSLBF
Flood Advisory
National Weather Service North Platte NE
701 PM CDT Mon Apr 27 2020

...The Flood Advisory continues for the North Platte River...
  North Platte River at Lewellen affecting Garden and Keith Counties

.Controlled releases from the Wyoming Reservoir system will cause 
the North Platte river near Lewellen to remain near flood stage for 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned for further developments by listening to NOAA Weather 
Radio, radio and television stations or online at 
www.weather.gov/northplatte.

&&

NEC069-101-290000-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
601 PM MDT Mon Apr 27 2020

The Flood Advisory continues for
  The North Platte River at Lewellen.
* until Tuesday evening.
* At  5:45 PM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet for several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water 
  table levels may cause seepage and flooding of basements and crawl 
  spaces near and along the river.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$
154 
WGUS83 KLBF 280029
FLSLBF

Flood Advisory
National Weather Service North Platte NE
629 PM MDT Mon Apr 27 2020

...The Flood Advisory is cancelled for the following rivers in 
Nebraska...

  North Platte River at Lewellen affecting Keith and Garden 
  Counties.

NEC069-101-280130-
/O.CAN.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
629 PM MDT Mon Apr 27 2020

...The Flood Advisory for the North Platte River at Lewellen has 
been cancelled...

The Flood Advisory is cancelled for
  the North Platte River at Lewellen.
* At 5:45 PM MDT Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:45 PM MDT Monday was 8.0 feet.
* Forecast...The river is expected to remain steady at flood stage.


&&

LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197

$$

CDC

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 4:34 AM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 19, 4:34 AM MDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
534 AM CDT Sun Apr 19 2020

.SHORT TERM...(Today through Monday)
Issued at 406 AM CDT Sun Apr 19 2020

The main concern in the short term will be precipitation chances and
the chance for thunderstorms. There is a chance for isolated to
scattered thunderstorms to develop across northwest Nebraska and
move southeastward, however forecast confidence is low in how
numerous thunderstorm developed will be, but can't rule out a few
thunderstorms moving across the area. That being said, any
thunderstorms that do develop should remain below severe criteria.
There has been a little discrepancy between some models in timing
and coverage of precipitation. Trended towards the HREF and EC
for rain shower chances, thus increasing chances and coverage
slightly from previous forecast for Sunday afternoon and evening.
The best chance for any thunderstorm development will late
afternoon across northwest Nebraska spreading southeastward.
Thunderstorms should be out of of the area by late evening. Did
increase temperatures slightly on Monday, 850 temps around 7 to 10
degrees and with mixing should bump temps.

.LONG TERM...(Monday night through Saturday)
Issued at 406 AM CDT Sun Apr 19 2020

After Sunday upper level northwest flow will prevail the early
part of next week. A more active pattern will move into the area
mid-week until the end of the week. A disturbance will move
thorugh the area Wed. and bring precipitation chances and maybe
even thunderstorm chances, this will mainly affect our southern
portions of the CWA. A couple more chances for widespread
precipitation will be possible Thursday through Saturday as a
couple more disturbances move through the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 517 AM CDT Sun Apr 19 2020

Latest satellite imagery and surface obs show mostly clear skies,
except mid clouds across far northern NEB. Aviation concerns the
next 24 hours revolve around precip/storm chances today and early
tonight and flight categories. Increasing sky cover today with
low-end VFR (less than 7 kft) and possible MVFR ceilings
developing and spreading across northern NEB today and this
evening. Meanwhile a disturbance aloft will promote increasing
chances for showers and isolated thunderstorms, mainly in the
afternoon and early tonight, with the best chances for any storms
across the Sandhills and southwest NEB. Currently not enough
confidence in occurrence for mention of thunderstorm at either the
KVTN or KLBF terminal thus only showers mention presently.
Otherwise, generally light winds are expected turning southerly
early today to westerly late then becoming northwest tonight.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...ET
Hazardous weather outlook, Apr 19, 3:16 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
416 AM CDT Sun Apr 19 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-200930-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
416 AM CDT Sun Apr 19 2020 /316 AM MDT Sun Apr 19 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

Isolated thunderstorms are possible this afternoon and evening
across mainly southwest Nebraska and the Sandhills. While severe
storms are not expected, storms that form will be capable of
small hail and frequent lightning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Warming temperatures and low afternoon humidity approaching 20
percent on Monday will combine with northwest gusts of 20-35 mph,
strongest winds across north central Nebraska. This will promote
elevated fire weather conditions across parts of western Nebraska
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

ET

Nearby

River Flood Advisories in Nebraska, 2020Every river flood advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.